MathSciNet Relay Station
MathSciNet bibliographic data
MR1008399 (90f:65228) 65P05 (76-08)
Mavriplis, Cathy Laguerre polynomials for infinite-domain spectral elements. J. Comput. Phys. 80 (1989), no. 2, 480–488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement